# SDR CA040527004

- Difficulty date: May 6, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Skrsky S64E
- Aircraft time: 19,382 hours
- Engine: Pwa JFTD12A4A
- System (JASC): 2140 · Heating System
- Part: Duct
- Condition: Failed
- Location: Cabin Heat
- Stage of operation: HO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A/C WAS INVOLVED IN HELICOPTER LOGGING OPERATIONS IN THE AREA OF POWER RIVER BRITISH COLUMBIA.  DURING THE FIRST LOGGING CYCLE OF THE DAY THE FLIGHT CREW NOTICED WHAT APPEARED TO BE SMOKE IN THE COCKPIT.  AN IMMEDIATE A CHECK OF ALL SYSTEMS AND CIRCUIT BREAKERS REVEALED NO DISCREPANCIES.  THE FLIGHT CREW ELECTED TO RETURN TO THE SERVICE LANDING FOR FURTHER INVESTIGATION BY THE MX CREW.  A SUBSEQUENT INSPECTION AND GROUND RUN OF ALL A/C SYSTEMS RESULTED IN NO FAULT FOUND.  IT WAS CONCLUDED THAT SINCE THE AIRCRAFT WAS FRESH OUT OF HEAVY MX AND IT WAS THE FIRST COOL MORNING THAT REQUIRED CABIN HEAT THAT BRAND NEW DUCTING FROM THE BLEED AIR HEATER WAS THE CAUSE.  THE A/C WAS RETURNED TO SERVICE WITH NO FURTHER RELA
